# SDR ASAA11510494

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,317 hours, 5,267 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ILS 7L. CHANNEL A SINGLE CHANNEL APPROACH.  AUTOPILOT HAD A CONTINUOUS + 1 DEG PORPOISE IN PITCH. FROM 1600 FT TO 800 FT. I DISCONTINUED AUTOPILOT.  TOWER SAID THEY HAD NO COMPLAINTS FROM OTHER AIRCRAFT.  PERFORMED DFCS CURRENT STATUS QUICK TEST GRP 10 PER MM 22 11 00 740 801.  NO FAULTS NOTED.  PERFORMED HGS SYSTEM FAULT REVIEW.  NO SIGNIFICANT FAULTS NOTED PER MM 34 36 00/500.
